# SDR DALA2022042502880

- Difficulty date: April 23, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 86,849 hours, 40,669 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3232 DURING TEST SEAT 23 ABC PSU OXY PANEL DID NOT OPEN. CORRECTIVE ACTION: REPACKED MASKS. OPS TEST GOOD. (8755886)
